# SDR AMTA200500158

- Difficulty date: February 9, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Aircraft time: 20,112 hours, 6,554 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS IN AFT SECTION (SEVERAL) INOPERATIVE.  RECONNECTED WIRE AS REQUIRED.  OPS CHECK, OK. (K)
